My father (72) was diagnosed with metastatic prostate cancer (PSA ~900, lymph and bone mestases) a couple of month ago. Before his diagnosis, he lost quite some weight and muscle - to an extend walking is difficult for him. His weight dropped from 83kg to slightly below 70kg.
He gets hormone therapy (Firmagon), Bisphosphonate and started Chemotherapy (Doxatel, got his first infusion on Dec 11th). Even I am fully aware that this treatment is no permanent cure, he is doing better physically: He regained some weight and is overall more active.
But what bothers me: He has increasing memory loss. It seems to have started after the chemotherapy, but we cannot be sure if it is because of this, a side effect of any of the other therapies or the cancer itself. In hospital, they did a CT scan of the brain which was clean. I called the center he is getting the Chemotherapy and they suggested it might be dehydration.
Does anyone have similar experience?